# SDR 98ZZZX2546

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED INTO KFLL.  DUE LOSS OF A-SYSTEM HYDRAULIC FLUID, FOUND B-NUT NR 1 ENGINE MAIN HYDRAULIC LINE LOOSE. TIGHTENED B-NUT, CHECKED CASE DRAIN FITTINGS.  PRESSURE CHECKED SYSTEM.  RELEASE AIRCRAFT.
